Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Unprotected sex, bleeding on urination, cramps. Taken morning after pill. Pregnancy or birth control symptoms?

Hi im a female and i took a morning after pill within 24 hrs after intercorse and he didnt ejaculate inside me but i was still worried about pre cum today i had light bleeding after i urinated but this was the first time i had it and i havent had it since and i also have slight kinda cramps is this a sign of it working or could i be pregnant??
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there.

Thanks for writing in.

You might be experiencing side effects of the morning after pill. Slight cramps and mild vaginal bleeding are side effects of morning after pill. Do not worry about it. It will subside on its own.

Meanwhile, keep yourself well hydrated by drinking plenty of warm fluids, like warm water, green tea etc.

If you don't get your periods even after one week of the expected date of periods, please get a urine pregnancy test done.

Hope this helps

Dr. Divya Kuttikrishnan

Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor